People report heart inflammation and female reproductive issues after receiving COVID-19 vaccines
UPDATED 12:40 PM PT – Tuesday, June 22, 2021
People have reported a myriad of mild to severe symptoms after receiving their coronavirus vaccinations. More COVID-19 vaccine patients have come forward and shared symptoms they have suffered after receiving their doses.
In San Diego, California, several young people experienced heart inflammation called myocarditis. Dr. Michael Welch, an allergist and immunologist at Rady Children’s Hospital, said eight cases have now been reported. More than 300 similar cases have been reported across the country.
“They’re going to feel mainly some chest pain in the front part of their chest,” he explained. “They mail feel flutter and they might have shortness of breath.”
I want the @CDCgov to breakdown post-vaccine heart inflammation cases in this way:
• History of Covid-19
• After 1st or 2nd vax dose
• Which vaccine?
• Time to resolution of symptoms
• Severity of myocarditis
Ample info can help formulate safe rec’s moving forward. https://t.co/oPcYdPUk0x
— Nicole Saphier, MD (@NBSaphierMD) June 21, 2021
While myocarditis has been more commonly reported in men, women account for nearly 80 percent of adverse event reports. In the U.K., officials have begun investigations reports of potential negative effects of vaccines to women’s reproductive health.
According to Britain’s Vaccine Watchdog, at least 4,000 women have experienced a delayed period or bleeding heavier than usual after receiving a COVID-19 vaccine. The majority of women affected are aged 30 to 49. These effects are tied primarily to the AstraZeneca vaccine, but many have reported the same effects after taking the Pfizer and Moderna vaccines.
— WebMD (@WebMD) June 16, 2021
In the release of their Phase 3 clinical trial, Moderna revealed that a few women sought treatment for swollen lymph nodes that appeared to represent a false positive for breast cancer. Experts point out these instances are very rare and it’s still unconfirmed whether or not vaccines are the actual cause of these symptoms.